Asthma meds linked to depression?

My asthma medication was changed from seretide to symbicort last November. I am also on Singulair and whilst overall this has helped the management of my asthma I am wondering if anyone else has experienced low mood whilst being on Symbicort.I am experiencing this at the moment and whilst I can identify life events that are contributing to this my gut feeling is that asthma medication may be linked to this also. I have my next consultant appointment in the the next couple of weeks and will raise this there..but I am really interested to know if anyone else has found that whilst their physical symptoms improve their emotions are affected.

Many thanks

1 Reply

oldestnewest
  • My asthma nurse tends to put me on Seretide for a couple of months and then back to Symbicort and back again. Singulair didn't agree with me. Horrible nightmares. Whether it was really the Symbicort or Seretide that was causing me to feel down, is debatable as a lot of things going on, mostly non-asthma, over the past year or two.

    Recently put back onto Seretide 250 and Accolate (zafirlukast) which has made all the difference. Despite having two major ops in the past three months, I feel lighter of mood as far as asthma is concerned.

    Not sure this helps.

    Take care.

    GM

You may also like...